MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD. 8010379 TOTAL HIP BALL 28MM +15; HIP FEMORAL HEAD

DEPUY INTERNATIONAL LTD. 8010379 TOTAL HIP BALL 28MM +15; HIP FEMORAL HEAD
Catalog Number 101875000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/26/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complete product detail has not been received at this time.If further information is received a follow-up medwatch will be filed as appropriate.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and limp on walking.
 
Additional Manufacturer Narrative
The patient was revised to address pain and limp on walking.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TOTAL HIP BALL 28MM +15
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD. 8010379
st. anthony's rd
leeds IN LS11 8 DT
UK  LS11 8 DT
MDR Report Key6981416
Report Number1818910-2017-27518
Device Sequence Number977861
Product Code JDI
UDI-Device Identifier10603295001423
UDI-Public10603295001423
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K860701
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1995
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101875000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer11/11/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;